RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1904, Volume 21, Issue 1, Pages 73–77 (Mi izv7635)  

Le problème-minimum dans la théorie de la symétrie

E. Fédorov


Full text: PDF file (918 kB)

Citation: E. Fédorov, “Le problème-minimum dans la théorie de la symétrie”, Bulletin de l'Académie Impériale des Sciences, 21:1 (1904), 73–77

Citation in format AMSBIB
\Bibitem{Fed04}
\by E.~F\'edorov
\paper Le probl\`eme-minimum dans la th\'eorie de la sym\'etrie
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1904
\vol 21
\issue 1
\pages 73--77
\mathnet{http://mi.mathnet.ru/izv7635}


Linking options:
  • http://mi.mathnet.ru/eng/izv7635
  • http://mi.mathnet.ru/eng/izv/v21/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:66
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019